Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:3 (2005) 319-334

  Subclasses of Uniformly Starlike and Convex Functions Defined by Certain Integral Operator

Maslina Darus, Aini Janteng, and Suzeini Abdul Halim

Abstract. In this paper, we consider a class of uniformly starlike functions defined by certain integral operator. We determine a sufficient condition for a function f to be uniformly starlike function that is also necessary when f has negative coefficients. Similar results for corresponding subclasses of uniformly convex functions are also obtained.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013